MAUDE Adverse Event Report: PHILIPS VOLCANO EAGLE EYE PLATINUM ST CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

PHILIPS VOLCANO EAGLE EYE PLATINUM ST CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 85900PST
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal reference: (b)(4).This case was reviewed and investigated according to the manufacturer¿s policy.Facility declined to provide patient information.Additional information obtained provided the proximal shaft of the manufacturer¿s catheter device was cut and an extension catheter (another manufacturer's device) was inserted over the device.The manufacturer¿s catheter device was freed and removed along with the extension catheter and guidewire (another manufacturer's device).Another of the same device was used to successfully complete the procedure.No information available.The implant or explant dates are not applicable to this device.Not applicable for this device.No information available.State/prefecture is (b)(6).Device discarded and not returned for analysis.Do not apply to this submission.The manufacturing documentation for this device was reviewed and the device met all quality and manufacturing release criteria.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to the alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
It was reported during a planned therapeutic procedure the manufacturer¿s catheter device could not move on the guidewire.This adverse event is being submitted because additional intervention was required to remove the manufacture's device.
 
Event or Problem Description
This follow-up supplemental report #1 is being submitted to correct an inadvertent entry error in g4, the date received by manufacturer (becomes aware date).
 
Additional Manufacturer Narrative
Internal reference: (b)(4).This case was reviewed and investigated according to the manufacturer¿s policy.Block g4: the initial report submitted 05/28/2020 had an inadvertent entry error of 05/21/2020.Correct date is 05/18/2020.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to the alleged death or deterioration in the state of the health of any person.
 
Additional Manufacturer Narrative
Block g: the supplemental follow-up #1 submitted on 3/7/2021 had an inadvertent entry error of (b)(6) 2021.Correct date is (b)(6) 2020.

Brand Name
EAGLE EYE PLATINUM ST CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
PHILIPS VOLCANO
2870 kilgore road
rancho cordova CA 95670
Manufacturer (Section G)
VOLCARICA S.R.L.
coyol free zone & business park
b37
alajuela
CS  
Manufacturer Contact
melissa mangum
2870 kilgore road
rancho cordova, CA 95670
8584650468
MDR Report Key10098353
Report Number2939520-2020-00016
Device Sequence Number3407478
Product Code OBJ
UDI-Device Identifier00845225002312
UDI-Public(01)00845225002312(17)220331(10)0301882185(90)989609000481
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K143701
Number of Events Summarized123
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/18/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model Number85900PST
Device Catalogue Number400-0200.141
Device Lot Number0301882185
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 05/21/2020
Supplement Date Received by Manufacturer02/05/2021
05/18/2020
Initial Report FDA Received Date05/28/2020
Supplement Report FDA Received Date03/07/2021
11/18/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA01/01/2005